# SDR 20001030SH005

- Difficulty date: October 9, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N1953U
- Make and model: Cessna TU206F
- Aircraft serial: U20602306
- Engine: Cont TSIO520C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6467682A1
- Condition: Leaking
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUT DOWN, FUEL FOUND LEAKING FROM LEFT COWL FLAP TRACED TO FUEL PUMP.  SUBMITTER STATED THIS WAS 3RD FUEL PUMP FOR THIS ENGINE, DOWN 7/8 DAYS EACH FUEL PUMP.  (X)
